# SDR MASA200602655

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 12,267 hours, 11,796 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7101 IAD.  CAPT ABORTED TAKE OFF DUE TO A SPOILER CONFIG MESSAGE IN TAKEOFF ROLL.  MX INSPECTED, TROUBLESHOT AND FOUND NO FAULTS, OPS NORMAL.
